# SDR 98UAL900060

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Engine: Ge CFM56*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Sensor
- Condition: Failed
- Location: Nr 1 Engine
- Component: Lewis Engine, 1122514
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NUMBER 1 ENGINE OIL TEMPERATURE WAS IN THE HIGH END OF THE YELLOW BAND.  THE TEMPERATURE FOLLOWS THE THROTTLE POSITION.  ALL OTHER INDICATION WERE NORMAL.  *S/D*  REPLACED OIL TEMPERATURE BULB.
